# SDR CALA2022072701893

- Difficulty date: July 27, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 116,650 hours, 18,062 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: NA
- Condition: Missing
- Location: Fwd Left Lav
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER LTS ACROSS FROM  FWD LEFT LAV ARE MISSIN G COVERS. INSTALLED SATIS AS PER AMM 33-51-10 REV136
